# SDR SWIA200515227

- Difficulty date: June 25, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 42,727 hours, 52,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT NOT ARMED ILLUM INFLIGHT/CB POPPED, WOULD NOT RESET.  REPLACED ALL 3 ELBPS PER MM 33-50-02 AND REPAIRED CHAFED WIRE PER SP MM 20-00-00.  OPERATIONAL CHECK GOOD, PN D366-04-001 OFF 140, 984, AND 1260.
